# SDR C2XA05IA067

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 15,782 hours, 11,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION, THE LAST 8 INCHES OF EMERGENCY AISLE PATH LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PLACED THE AISLE PATH LIGHTING ON MEL 33-50-12 CAT-C CONTROL NUMBER 056545, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT BNA ON FLIGHT 3374 WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED AISLE PATH EMERGENCY LIGHT STRIP, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NOTE: THIS PART IS NOT SERIALIZED, AND NO TIMES ARE AVAILABLE.
